# SDR DALA2015011300270

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK HOLES AT FUEL ACCESS PANEL 1365C AND 1367C LT WINGS. CORROSION WAS REMOVED IAW SRM 51-22-2A.  ON ACCESS PANEL 1367C  WAS FOUND WITHIN LIMITS IAW SRM 51-22-2A AND WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21.  ACCESS PANEL 1365C WAS FOUND OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A.
